# SDR HALA2011080900360

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 32,151 hours, 6,068 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT WEATHER RADAR INOP.  RESET NR 1 WX RADAR C/B. PERFORMED FIM 34-43-00-1, FIG 103, NO FAULTS FOUND.
